# SDR ERAA098196

- Difficulty date: July 23, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bell 412
- Aircraft time: 14,526 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VT044
- Part serial: 4784
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY FLUCTUATES.  FOUND CASE CRACKED.  REPLACED CASE ASSEMBLY.  UNIT THEN FUNCTIONALLY TESTED GOOD.
